# SDR REXA2012081501084

- Difficulty date: July 26, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 8,951 hours, 6,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 FLOORBEAM CRACKED FORWARD OF FS 280 IS CRACKED.  REPAIRED IAW REO 690-53-11-407.
